Further developments in estimation of the largest mean ofK normal populations
N. Mukhopadhyay,
S. Chattopadhyay and
S. Sahu
Metrika: International Journal for Theoretical and Applied Statistics, 1993, vol. 40, issue 1, 173-183
Keywords: Two-stage procedure; modified two-stage procedure; exact bounded maximal risk; fixed-width confidence interval; accelerated sequential procedure; second-order properties (search for similar items in EconPapers)
Date: 1993
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://hdl.handle.net/10.1007/BF02613675 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:metrik:v:40:y:1993:i:1:p:173-183
Ordering information: This journal article can be ordered from
http://www.springer.com/statistics/journal/184/PS2
DOI: 10.1007/BF02613675
Access Statistics for this article
Metrika: International Journal for Theoretical and Applied Statistics is currently edited by U. Kamps and Norbert Henze
More articles in Metrika: International Journal for Theoretical and Applied Statistics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().